The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (773 KB) | Metadata | Table of Contents | ZAA summary
Volume 18, Issue 4, 1999, pp. 1107–1116
DOI: 10.4171/ZAA/931

Published online: 1999-12-31

Oscillations of Certain Delay Integro-Differential Equations

Y.H. Wang[1] and Binggen Zhang[2]

(1) Yantai University, Yantai, Shandong, China
(2) Ocean University of Qingdao, China

In this paper, the oscillation of solutions of certain delay integro-differential systems are considered. Sufficient conditions for the non-existence of non-oscillatory solutions for these systems are obtained. Comparison results are obtained also.

Keywords: Integro-differential systems, oscillation, non-oscillation, comparison theorems

Wang Y.H., Zhang Binggen: Oscillations of Certain Delay Integro-Differential Equations. Z. Anal. Anwend. 18 (1999), 1107-1116. doi: 10.4171/ZAA/931